# SDR CA960126041

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 112TCA
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Power Pack
- Condition: Failed Stator
- Location: Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)THE PILOT NOTICED THAT HE HAD AN UNDERCARRIAGE PROBLEM CAUSED BY THE MOTOR OF THE HYDRAULIC POWER PACK. FAILED STATOR.
